# SDR USAA2011010390020

- Difficulty date: December 31, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 67,741 hours, 30,129 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D5227902620300
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C1 - MAJOR REPAIR - 4 & 1 INCH CRACKS IN ANGLE SEGMENT OF RIGHT AFT EMERGENCY EXIT DOOR AT AFT SIDE OF WINDOW.  REPLACED ANGLE SEGMENT OF RIGHT AFT EMERGENCY EXIT DOOR AT AFT SIDE OF WINDOW IAW AIRWAYS EO 5210Y228.
